# SDR ASAA0580265

- Difficulty date: May 17, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND SHEAR TIE CORRODED AT STATION 1219 BETWEEN LONGERON 29 AND 30R.  REMOVED AND REPLACED DAMAGED SHEAR TIE.  (M)
